zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Regularity of Ornstein-Uhlenbeck processes driven by a Lévy white noise. (English) Zbl 1187.60048
Authors’ abstract: The paper is concerned with spatial and time regularity of solutions to linear stochastic evolution equation perturbed by Lévy white noise “obtained by subordination of a Gaussian white noise”. Sufficient conditions for spatial continuity are derived. It is also shown that solutions do not have in general cádlág modifications. General results are applied to equations with fractional Laplacian. Applications to Burgers stochastic equations are considered as well.
MSC:
60H15Stochastic partial differential equations
60J75Jump processes
60G57Random measures
60H05Stochastic integrals
References:
[1]Acquistapace, P.: Evolution operators and strong solutions of abstract linear parabolic equations. Differential Integral Equation 1(4), 433–457 (1988)
[2]Acquistapace, P., Terreni, B.: A unified approach to abstract linear nonautonomous parabolic equations. Rend. Semin. Mat. Univ. Padova 78, 47–107 (1987)
[3]Applebaum, D.: Lévy processes and stochastic calculus. In: Cambridge Studies in Advanced Mathematics, vol. 93. Cambridge University Press, Cambridge (2004)
[4]Applebaum, D.: On the infinitesimal generators of Ornstein–Uhlenbeck processes with jumps in Hilbert space. Potential Anal. 26(1), 79–100 (2007) · Zbl 1112.60044 · doi:10.1007/s11118-006-9028-y
[5]Brzeźniak, Z.: Stochastic partial differential equations in M-type 2 Banach spaces. Potential Anal. 4(1), 1–45 (1995) · Zbl 0831.35161 · doi:10.1007/BF01048965
[6]Brzeźniak, Z.: On stochastic convolution in Banach spaces and applications. Stoch. Stoch. Rep. 61(3–4), 245–295 (1997)
[7]Brzeźniak, Z.: Asymptotic compactness and absorbing sets for stochastic Burgers’ equations driven by space-time white noise and for some two-dimensional stochastic Navier–Stokes equations on certain unbounded domains. In: Stochastic Partial Differential Equations and Applications, VII. Lect. Notes Pure Appl. Math., vol. 245, pp. 35–52. Chapman & Hall/CRC, Boca Raton (2006)
[8]Brzeźniak, Z., Debbi, L.: On stochastic Burgers equation driven by a fractional Laplacian and space-time white noise. In: Baxendale, P.H., Lototsky, S.V. (eds.) Stochastic Differential Equations: Theory and Applications, a Volume in Honor of Professor Boris Rozovskii, L. Interdiscip. Math. Sci., vol. 2, pp. 135–167. World Sci., Hackensack (2007)
[9]Brzeźniak, Z., Hausenblas, E.: Maximal regularity for stochastic convolutions driven by Lévy processes. Probab. Theory Relat. Fields 145(3), 615–637 (2009) · Zbl 1178.60046 · doi:10.1007/s00440-008-0181-7
[10]Brzeźniak, Z., Li, Y.: Asymptotic compactness and absorbing sets for 2D stochastic Navier–Stokes equations on some unbounded domains. Trans. Am. Math. Soc. 358(12), 5587–5629 (2006) · Zbl 1113.60062 · doi:10.1090/S0002-9947-06-03923-7
[11]Brzeźniak, Z., van Neerven, J.: Stochastic convolution in separable Banach spaces and the stochastic linear Cauchy problem. Studia Math. 143(1), 43–74 (2000)
[12]Brzeźniak, Z., van Neerven, J.: Space-time regularity for linear stochastic evolution equations driven by spatially homogeneous noise. J. Math. Kyoto Univ. 43(2), 261–303 (2003)
[13]Brzeźniak, Z., Peszat, S., Zabczyk, J.: Continuity of stochastic convolutions. Czechoslov. Math. J. 51(126), 679–684 (2001) · Zbl 1001.60056 · doi:10.1023/A:1013752526625
[14]Chalk, C.: Nonlinear evolutionary equations in Banach spaces with fractional time derivative. Ph.D. thesis, The University of Hull, Kingston upon Hull, UK (2006)
[15]Chojnowska-Michalik, A.: On processes of Ornstein–Uhlenbeck type in Hilbert space. Stochastics 21(3), 251–286 (1987)
[16]Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (1992)
[17]Da Prato, G., Debussche, A., Temam, R.: Stochastic Burgers’ equation. NoDEA, Nonlinear Differ. Equ. Appl. 1(4), 389–402 (1994) · Zbl 0824.35112 · doi:10.1007/BF01194987
[18]Dettweiler, J., van Neerven, J.: Continuity versus nonexistence for a class of linear stochastic Cauchy problems driven by a Brownian motion. Czechoslov. Math. J. 56(131)(2), 579–586 (2006) · Zbl 1164.35520 · doi:10.1007/s10587-006-0038-0
[19]Dong, Z., Xu, T.G.: One-dimensional stochastic Burgers equation driven by Lévy processess. J. Funct. Anal. 243(2), 631–678 (2007) · Zbl 1114.60051 · doi:10.1016/j.jfa.2006.09.010
[20]Friedman, A.: Partial Differential Equations. Holt, Rinehart and Winston, New York (1969)
[21]Fuhrman, M., Röckner, M.: Generalized Mehler semigroups: the non-Gaussian case. Potential Anal. 12(1), 1–47 (2000) · Zbl 0957.47028 · doi:10.1023/A:1008644017078
[22]Hausenblas, E., Seidler, J.: Stochastic convolutions driven by martingales: maximal inequalities and exponential integrability. Stoch. Anal. Appl. 26(1), 98–119 (2008) · Zbl 1153.60035 · doi:10.1080/07362990701673047
[23]Hausenblas, E., Seidler, J.: A note on maximal inequality for stochastic convolutions. Czechoslov. Math. J. 51(126)(4), 785–790 (2001) · Zbl 1001.60065 · doi:10.1023/A:1013717013421
[24]Hoffmann-Jørgensen, J., Pisier, G.: The law of large numbers and the central limit theorem in Banach spaces. Ann. Probab. 4(4), 587–599 (1976) · Zbl 0368.60022 · doi:10.1214/aop/1176996029
[25]Kallenberg, O.: Foundations of modern probability. In: Probability and Its Applications, 2nd edn. Springer, New York (2002)
[26]Kwapień, S., Woyczyński, W.: Random series and stochastic integrals: single and multiple. In: Probability and Its Applications. Birkhäuser Boston, Boston (1992)
[27]Kwapień, S., Marcus, M.B., Rosiński, J.: Two results on continuity and boundedness of stochastic convolutions. Ann. Inst. Henri Poincaré Probab. Stat. 42(5), 553–566 (2006) · Zbl 1106.60040 · doi:10.1016/j.anihpb.2005.06.003
[28]Lescot, P., Röckner, M.: Perturbations of generalized Mehler semigroups and applications to stochastic heat equations with Lévy noise and singular drift. Potential Anal. 20(4), 317–344 (2004) · Zbl 1052.47033 · doi:10.1023/B:POTA.0000009814.54278.34
[29]Linde, W.: Probability in Banach Spaces–Stable and Infinitely Divisible Distributions, 2nd edn. Wiley, New York (1986)
[30]Lions, J.-L., Magenes, E.: Non-homogeneous Boundary Value Problems and Applications, vol. I. Springer, New York (1972), Translated from the French by Kenneth, P., Die Grundlehren der mathematischen Wissenschaften, Band 181
[31]Lunardi, A.: Analytic Semigroups and Optimal Regularity in Parabolic Problems. Progress in Nonlinear Differential Equation and their Applications, vol. 16. Birkhäuser Verlag, Basel (1995)
[32]McLean, W.: Strongly Elliptic Systems and Boundary Integral Equations. Cambridge University Press, Cambridge (2000)
[33]Mueller, C.: The heat equation with Lévy noise. Stoch. Process. Appl 74, 67–82 (1998) · Zbl 0934.60056 · doi:10.1016/S0304-4149(97)00120-8
[34]Mytnik, L.: Stochastic partial differential equation driven by stable noise. Probab. Theory Relat. Fields 123, 157–201 (2002) · Zbl 1009.60053 · doi:10.1007/s004400100180
[35]Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, New York (1983)
[36]Peszat, S., Zabczyk, J.: Stochastic heat and wave equations driven by an impulsive noise. In: Da Prato, G., Tubaro, L. (eds.) Stochastic Partial Differential Equations and Applications VII. Lecture Notes in Pure and Applied mathematics, vol. 245, pp. 229–242 (2006)
[37]Peszat, S., Zabczyk, J.: Stochastic Partial Differential Equations with Lévy Noise. An Evolution Equation Approach. Encyclopedia of Mathematics and its Applications, vol. 113. Cambridge University Press, Cambridge (2007)
[38]Pisier, G.: Probabilistic methods in the geometry of banach spaces. In: Probability and Analysis (Varenna 1985). LNM, vol. 1206, pp. 167–241. Springer, Berlin (1986)
[39]Sato, K.: Lévy Processes and Infinitely Divisible Distributions. Cambridge Studies in Advance Mathematics, vol. 68. Cambridge University Press, Cambridge (1999)
[40]Seeley, R.: Interpolation in L p with boundary conditions. Studia Math. 44, 47–60, Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, I (1972)
[41]Tanabe, H.: Equations of Evolution, Monographs and Studies in Mathematics, vol. 6. Pitman, Boston (1979)
[42]Taylor, M.E.: Pseudodifferential Operators. Princeton University Press, Princeton (1981)
[43]Triebel, H.: Theory of Function Spaces, Monographs in Mathematics, vol. 78. Birkhäuser Verlag, Basel (1983)
[44]Triebel, H.: Interpolation Theory, Function Spaces, Differential Operators, 2nd edn. Johann Ambrosius Barth, Heidelberg (1995)
[45]Truman, A., Wu, J.L.: Fractional Burgers equation driven by Levy noise. In: Da Prato, G., Tubaro, L. (eds.) Stochastic Partial Differential Equations and Applications VII. Lecture Notes in Pure and Applied Mathematics, vol. 245, pp. 293–310 (2006)
[46]Veraar, M.: Non-autonomous stochastic evolution equations and applications to stochastic partial differential equations. J. Evol. Equ. preprint arXiv:0806.4439 (to appear)
[47]Yagi, A.: Abstract quasilinear evolution equations of parabolic type in Banach spaces. Boll. Unione Mat. Ital., B (7) 5(2), 341–368 (1991)